alexa Cutaneous manifestations of antiretroviral therapy.
Infectious Diseases

Infectious Diseases

Journal of Infectious Diseases & Therapy

Author(s): Ward HA, Russo GG, Shrum J, Ward HA, Russo GG, Shrum J, Ward HA, Russo GG, Shrum J, Ward HA, Russo GG, Shrum J

Abstract Share this page

Abstract The pandemic created by HIV, a retrovirus, has stimulated increased research in viral diseases and has generated greater interest in the development of antiretroviral medications. These new medications are presently divided into 3 categories: protease inhibitors (PIs), non-nucleoside reverse transcriptase inhibitors (NNRTIs), and nucleoside reverse transcriptase inhibitors (NRTIs). These antiretroviral agents carry their own risk for causing adverse reactions, as well as drug interactions. The most recently approved class of antiretrovirals, PIs have been associated with lipodystrophy syndrome, hypersensitivity reactions, urticaria, morbilliform eruptions, and a large number of drug interactions. NNRTIs have resulted in various cutaneous eruptions, as well as a hypersensitivity syndrome. NRTIs have resulted in alterations of the nails, nail and mucocutaneous pigmentation, hair changes, vasculitis, and morbilliform eruptions. This article focuses on the cutaneous manifestations of antiretroviral therapy to help dermatologists recognize them.
This article was published in J Am Acad Dermatol and referenced in Journal of Infectious Diseases & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords